Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 194, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2010, 9:08 PM EDT for Bibb County, Twiggs County, Wilkinson County, Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 9:08 PM EDT (01:08 UTC)
- Expired
- Jun 26, 2010, 10:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:25 PM EDT | TSTM WND DMG | 10 Wnw Jeffersonville, GA | TREE DOWN ALONG SGODA RD |
| Jun 26, 9:40 PM EDT | TSTM WND DMG | N Jeffersonville, GA | 3 OTHER TREES DOWN ACROSS RURAL PORTIONS OF THE COUNTY...ONE ALONG HWY 18. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WUUS52 KFFC 270108
SVRFFC
GAC021-289-319-270200-
/O.NEW.KFFC.SV.W.0194.100627T0108Z-100627T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BIBB COUNTY IN CENTRAL GEORGIA
NORTHERN TWIGGS COUNTY IN CENTRAL GEORGIA
WEST CENTRAL WILKINSON COUNTY IN CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
JEFFERSONVILLE...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FITZPATRICK...RIPLEY...MYRICKS MILL AND MARION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3282 8327 3269 8332 3260 8343 3277 8360
3284 8351 3287 8343
TIME...MOT...LOC 0108Z 295DEG 7KT 3280 8347
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:27 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 26, 7:27 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 727 PM EDT SAT JUN 26 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... A WEAK BOUNDARY REMAINS SITUATED ACROSS NORTH GEORGIA TODAY...AND IT...COMBINED WITH VORT MAX OVER NE AL...WILL ACT AS THE TRIGGERING MECHANISM FOR ENHANCED DIURNAL CONVECTION THIS AFTERNOON. MORNING CLOUD COVER OVER NW GA HAS PREVENTED TEMPERATURES TO WARM AS QUICKLY AS EXPECTED...AND HAS HINDERED THE START OF THE AFTERNOON ACTIVITY IN THAT AREA. SCATTERED THUNDERSTORMS ARE EXPECTED FOR TODAY...WITH SOME ACTIVITY ALREADY PRESENT ALONG THE GA/SC LINE AND NEAR COLUMBUS AND MACON. WITH MODERATE INSTABILITIES AND LITTLE SHEAR EXPECTED THROUGH THE WEEKEND...EXPECT PULSE DIURNALLY DRIVEN SUMMERTIME CONVECTION EACH DAY...WITH THE PRIMARY HAZARDS BEING CLOUD TO GROUND LIGHTNING AND DAMAGING WINDS. SOME OF THESE STORMS COULD BE SEVERE. MODELS CONSISTENT WITH THE POSITION OF THE HIGH PRESSURE RIDGE THROUGH THE SHORT TERM...WITH THE WEAK BOUNDARY DRAPED ACROSS GEORGIA INTO NEXT WEEK. LOW PRESSURE OVER THE NORTHERN PLAINS SUNDAY QUICKLY MOVES AND DEEPENS OVER THE GREAT LAKES BY EARLY MONDAY. THIS WEEKS PREVAILING WEST WINDS BECOME SOUTHWEST BY LATE SUNDAY... PULLING ADDITIONAL MOISTURE FROM THE GULF OF MEXICO ACROSS THE SOUTHEAST. WITH BETTER INSTABILITIES INTO NEXT WEEK...HAVE CONTINUED WITH CHANCE POPS SUNDAY AND MONDAY. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE SHORT TERM...WITH HIGHS STILL IN THE 90S. SUNDAY WILL BE 17 DAYS OF AT OR ABOVE 90 DEGREE TEMPERATURES FOR THE ATLANTA AREA. THIS STRETCH...BEGINNING JUNE 11...RANKS IN THE TOP 25 MOST CONSECUTIVE DAYS AT OR ABOVE 90 DEGREES...WITH THE RECORD BEING 38 DAYS. GUIDANCE HIGH TEMPERATURES SEEM A LITTLE WARM FOR SUNDAY...SO HAVE GENERALLY GONE A COUPLE DEGREES COOLER THAN IT SUGGESTS. .LONG TERM /TUESDAY THROUGH SATURDAY/... THE AFOREMENTIONED LOW WILL MOVE FROM THE GREAT LAKES TO NEW ENGLAND INTO TUESDAY...DRAGGING WITH IT ANOTHER FRONTAL BOUNDARY. THIS BOUNDARY KEEPS CHANCE POPS IN THE FORECAST THROUGH MIDWEEK WITH SOUTHWEST FLOW OFF THE GULF PROVIDING AMPLE MOISTURE FOR CONVECTIVE ACTIVITY. MODELS PUSH THE FRONT THROUGH GEORGIA AND INTO NORTHERN FLORIDA BY THURSDAY...BUILDING HIGH PRESSURE IN ACROSS THE SOUTHEAST BEHIND THE BOUNDARY. ECMWF KEEPS SOME MOISTURE ACROSS EXTREME SE GA INTO THE WEEKEND...BUT WITH HIGH PRESSURE AND NORTHWEST FLOW PREVAILING ACROSS MOST OF THE STATE...EXPECT DRIER CONDITIONS INTO THE WEEKEND. CURRENT FORECAST TENDS TOWARDS THE ECMWF RESOLUTION...AND 12Z RUN ONLY UPHOLDS THIS DECISION. GFS GOES FOR A DIFFERENT SITUATION...SPLITTING AN AREA OF LOW PRESSURE OFF FROM TS ALEX IN THE GULF...THEN DEEPENING THAT LOW IN THE NORTHERN GULF THURSDAY AFTERNOON. THE GFS THEN DRAGS THE LOW ACROSS N FL AND SE GA BEFORE PUSHING IT OUT INTO THE SOUTH ATLANTIC BIGHT BY SATURDAY PM. IF THIS RESOLUTION UNFOLDS...POPS WOULD GREATLY INCREASE OVER THE WEEKEND. FOR NOW...PREFER THE ECMWF STORY...AND NO MAJOR CHANGES ARE EXPECTED IN THE LONG TERM FORECAST. JUST GIVE THE GFS SOME TIME. 31 && .AVIATION... OUTFLOW BOUNDARY FROM EARLIER NORTHEAST GA/CAROLINAS CONVECTION SURGING SOUTHWESTWARD TOWARD THE METRO ATLANTA TERMINALS THIS EVENING. BEHIND THIS BOUNDARY...THUNDERSTORMS HAVE ERUPTED...OVER GWINNETT COUNTY. BOUNDARY SHOULD REACH PDK AROUND 00Z AND ATL NEAR 01Z. STILL A WINDOW OF POTENTIAL THUNDERSTORM ACTIVITY INVOF OF THE AIRFIELD ESPECIALLY NEARER TO 01Z...OR PERHAPS SHORTLY THEREAFTER FOR ATL. WINDS GENERALLY LIGHT FROM THE WEST THOUGH A BIT CHAOTIC DUE TO THUNDERSTORMS THROUGH THE TAF VALID PERIOD...THOUGH EXPECT A PERIOD OF NE WINDS BEHIND THIS APPROACHING BOUNDARY THIS EVENING FOR THE METRO ATL TERMINALS. THUNDERSTORMS SHOULD REDEVELOP SUNDAY AFTERNOON...WITH MOST LIKELY BETTER COVERAGE THAN TODAY. 07 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 73 93 71 / 20 40 20 50 40 ATLANTA 74 92 74 90 73 / 20 40 20 40 40 BLAIRSVILLE 65 88 68 88 69 / 20 40 30 50 40 CARTERSVILLE 69 93 70 91 68 / 20 40 30 50 40 COLUMBUS 75 95 75 92 74 / 20 50 20 50 40 GAINESVILLE 73 92 73 91 72 / 20 40 30 50 40 MACON 73 94 75 92 73 / 30 50 20 50 40 ROME 69 93 72 92 70 / 20 40 30 50 40 PEACHTREE CITY 69 92 72 91 69 / 20 40 20 40 40 VIDALIA 77 95 75 92 75 / 30 40 30 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 11:01 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1101 AM EDT SAT JUN 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1101 AM EDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE ACROSS NORTH GEORGIA WILL DRIFT INTO CENTRAL GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... A SURFACE TROUGH OF LOW PRESSURE WILL MEANDER ACROSS PARTS OF NORTH AND CENTRAL GEORGIA TODAY...AND PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. CAPES WILL INCREASE TO 2500 TO 3000 THIS AFTERNOON ALONG WITH LIFTED INDEX VALUES DECREASING TO -3 TO -6. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS TO REACH SEVERE LIMITS. THE MAIN STRONG TO SEVERE THUNDERSTORM THREAT WILL OCCUR BETWEEN 2 PM AND 10 PM TODAY. THE CONVECTION SHOULD GRADUALLY DISSIPATE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING...EXCEPT ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 26, 6:20 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 620 PM EDT SAT JUN 26 2010 GAZ022-023-262245- 620 PM EDT SAT JUN 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FAR EASTERN FORSYTH AND WESTERN HALL COUNTIES UNTIL 645 PM EDT... AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CHESTATEE TO OSCARVILLE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 26, 6:53 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 653 PM EDT SAT JUN 26 2010 GAZ034-262345- 653 PM EDT SAT JUN 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN GWINNETT COUNTY UNTIL 745 PM EDT... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUFORD...MOVING SOUTH AT 10 MPH. WIND GUSTS TO 40 MPH...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 26, 7:16 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 716 PM EDT SAT JUN 26 2010 GAZ034-270000- 716 PM EDT SAT JUN 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...HEAVY RAIN...AND WIND GUSTS TO 45 MPH IN GWINNETT COUNTY UNTIL 800 PM EDT... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS IN GWINNETT COUNTY...ONE LOCATED JUST SOUTHEAST OF BUFORD...ANOTHER NEAR SUWANEE...AND A THIRD DEVELOPING BETWEEN DACULA AND LAWRENCEVILLE. THE THUNDERSTORMS WERE MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN AND FREQUENT TO EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. WIND GUSTS TO 45 MPH WILL ALSO BE POSSIBLE...WHICH COULD BLOW DOWN SMALL OR WEAK TREES AND AFFECT POWER LINES AS WELL AS BLOW ABOUT OTHER LIGHT WEIGHT UNSECURED OBJECTS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 26, 7:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 758 PM EDT SAT JUN 26 2010 GAZ059-270030- 758 PM EDT SAT JUN 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JASPER COUNTY UNTIL 830 PM EDT... AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING JUST WEST OF MONTICELLO...MOVING EAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE THAT NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ARE OCCURRING WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jun 26, 8:37 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EDT SAT JUN 26 2010 GAZ071>073-270115- 837 PM EDT SAT JUN 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES... BALDWIN AND MONROE COUNTIES UNTIL 915 PM EDT... AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WAYSIDE...MOVING EAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS JONES...BALDWIN AND MONROE COUNTIES... INCLUDING AREAS AROUND WAYSIDE...ROUND OAK...BRADLEY...CLINTON... BLOUNTSVILLE...GRAY...MOUNTAIN SPRINGS...POSTELL...GREENBERRY CROSSROADS...JAMES...HADDOCK AND GRISWOLDVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 26, 8:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 844 PM EDT SAT JUN 26 2010 GAZ082-083-095-096-107-270115- 844 PM EDT SAT JUN 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PULASKI... BLECKLEY...HOUSTON...TWIGGS AND BIBB COUNTIES UNTIL 915 PM EDT... AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ELBERTA...MOVING EAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS PULASKI...BLECKLEY...HOUSTON...TWIGGS AND BIBB COUNTIES...INCLUDING AREAS AROUND HOUSTON LAKE...ELBERTA... WARNER ROBINS...ROBINS AIR FORCE BASE...BONAIRE...SAND BED... KATHLEEN...MAGNOLIA...ROYAL...DISTRICT PATH...TARVERSVILLE... JEFFERSONVILLE...MARION AND BULLARD. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Washington, Wilkinson | 43 min |
| Jun 27, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 42 min |
| Jun 27, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 30 min |
| Jun 27, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 40 min |
| Jun 27, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 28 min |
| Jun 27, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 43 min |
| Jun 27, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| Jun 27, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 38 min |
| Jun 27, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen, Wheeler | 49 min |
| Jun 27, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.